# SDR DALA1107950195

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 62,588 hours, 9,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 25G ARE INOPERATIVE.  MX REPLACED THE LIGHT HARNESS AND LIGHT ASSY IAW STANDARD  WIRING PRACTICES.  SYS OPS IS NORMAL.
